# SDR YENA2022012400020

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55104
- Aircraft time: 1,612 hours, 588 cycles
- Engine: PW1524G3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Eec
- Condition: False Indication
- Location: L Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT # 1097, BOS-ATL (DIVERTED TO BNA). UPON DESCENT L ENG OPER DEGRADED ON EICAS ECL FOLLOWED AVOIDED ICING CONDITIONS ENGINE OPERATED NORMALLY WITH AT OFF; AFTER RESET PERFORMED OPERATIONAL TEST OF LH ENG EEC IAW BD500-A-373-21-00-00-AAA-320A-A. TEST OK. NO FAULT NOTED. A/C OK FOR SERVICE
